# SDR GLBA2003119

- Difficulty date: August 13, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 16,241 hours, 19,932 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT FIRE LOOP ANNUNCIATOR  ILLUMINATED FOLLOWED BY LT FIRE HANDLE FLICKERING, INSPECTION LT ENG FIRE LOOP AND CONNECTORS, OPS CK GOOD
